# SDR GTIA020721

- Difficulty date: June 25, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2731 · Elevator Tab Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MCO - FLT 506 - TAKEOFF CONDITION LONG TRIM COMPUTER HAS EXCESSIVE PLAY, CAN ROLL CG WHEEL UP TO TWO UNITS AND THE INDICATOR WILL NOT MOVE.  FOUND LONG TRIM COMPUTER POINTER STICKING FREED POINTER, OPS CHECK GOOD IAW MD80 MM 27-41-00.  (M)
